MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802230
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that during unpacking; the stent fractured into two pieces at the bladder end.The procedure was completed with another of the same device and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
Imdrf device code a0401 captures the reportable event of stent shaft break.The returned contour stent with positioner was analyzed, and a visual evaluation noted that the renal stent coil had become detached, confirming the reported event.The suture was not returned.It is possible to conclude that this problem could be caused by operational factors.The retrieval line may be removed at the physician's discretion prior to placement.Should the retrieval line become entangled with the renal coil and is extracted with excessive force, the stent may become "detached/separated" during preparation, thereby impacting the device's performance.Based on the analysis of the observed tangled coil, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that during unpacking, the stent fractured into two pieces at the bladder end.The procedure was completed with another of the same device and the patient condition following procedure was stable.

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22986957
Report Number2124215-2025-62439
Device Sequence Number18484406
Product Code FAD
UDI-Device Identifier08714729058533
UDI-Public(01)08714729058533(17)271115(10)35293171
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802230
Device Catalogue Number180-223
Device Lot Number0035293171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight62 KG